OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Exponential stability of impulsive random delayed nonlinear systems with average-delay impulses
Yao Lu, Quanxin Zhu
Journal of the Franklin Institute (2024) Vol. 361, Iss. 8, pp. 106813-106813
Closed Access | Times Cited: 4

Showing 4 citing articles:

Almost sure exponential stability and stochastic stabilization of discrete-time stochastic systems with impulses
Ting Cai, Pei Cheng, Xing Liu, et al.
Journal of Computational and Applied Mathematics (2025) Vol. 453, pp. 116152-116152
Closed Access

Two Schemes of Impulsive Runge–Kutta Methods for Linear Differential Equations with Delayed Impulses
Gui-Lai Zhang, Chao Liu
Mathematics (2024) Vol. 12, Iss. 13, pp. 2075-2075
Open Access | Times Cited: 1

Matrix measure-based exponential stability and synchronization of Markovian jumping QVNNs with time-varying delays and delayed impulses
Miao Zhang, Bole Li, Weiqiang Gong, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 12, pp. 33930-33955
Open Access

Page 1

Scroll to top